# SDR YENA2022120801219

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 28,661 hours, 19,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION FOUND ON  SEAT TRACK, FRAME 84 AND Y=300 RT.   CORROSION  REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-12-01, 51-10-03, AND SRM 53-23-10/AD54.  REPAIRED IAW SRM 53-23-10/R54.  MAJOR REPAIR.
